| Model Number |
TCF-485 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
10/06/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported right side capsular contracture, baker grade iii and bilateral exchange from textured to smooth implants due to the patient¿s concern of the product.Device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformance's noted.The event of "capsular contracture, baker grade iii" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Reason for reoperation: capsular contracture, baker grade iii.
Event or Problem Description
Healthcare professional reported right side capsular contracture, baker grade iii and bilateral exchange from textured to smooth implants due to the patient¿s concern of the product.Device has been explanted and replaced.
Event or Problem Description
Device has been explanted and replaced.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6b, h6.
Additional Manufacturer Narrative
Device evaluation: based on the product analysis performed, the assessments of the complaints are: ¿ anxiety ¿ product/procedure: unable to observe as it is not related to the device.¿ capsular contracture: unable to observe as it is not related to the device.As per the investigation procedure creases and deformation was completed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.
Event or Problem Description
Healthcare professional reported right side capsular contracture baker grade iii and bilateral exchange from textured to smooth implants due to the patient¿s concern of the product.Device has been explanted and replaced.